MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2.1MM CROSS-CUT FISSURE ROUND TIP CARBIDE BUR; BUR, DENTAL

STRYKER INSTRUMENTS-KALAMAZOO 2.1MM CROSS-CUT FISSURE ROUND TIP CARBIDE BUR; BUR, DENTAL
Catalog Number 2296101421
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during a procedure on the wisdom tooth, three burs made noise and was moving.It was also reported that there was a forty-five minute delay as a result of this event.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.This report is for the third bur.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for investigation.The quality investigation is complete.Device not returned.

Brand Name
2.1MM CROSS-CUT FISSURE ROUND TIP CARBIDE BUR
Common Device Name
BUR, DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8711803
Report Number0001811755-2019-02079
Device Sequence Number2298858
Product Code EJL
UDI-Device Identifier04546540046277
UDI-Public04546540046277
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Catalogue Number2296101421
Device Lot Number17205017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer09/03/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1